کد مقاله کد نشریه سال انتشار مقاله انگلیسی ترجمه فارسی نسخه تمام متن
2659751 1140308 2016 4 صفحه PDF سفارش دهید دانلود کنید
عنوان انگلیسی مقاله ISI
Life-threatening Interaction Between Renin-angiotensin-aldosterone System Inhibitors and Trimethoprim-sulfamethoxazole in Older Adults
ترجمه فارسی عنوان
تعامل تهدید کننده حیات بین سیستم مهارکننده رنین _ آنژیوتانسین _ آلدوسترون و تری متوپریم سولفامتوکسازول در سالمندان
کلمات کلیدی
عوارض جانبی داروها؛ واکنش مواد مخدر مواد مخدر؛ هیپرکالمی؛ بزرگسالان مسن تر. سیستم رنین آنژیوتانسین آلدوسترون ؛ تری متوپریم سولفامتوکسازول؛ عفونت مجاری ادراری
موضوعات مرتبط
علوم پزشکی و سلامت پزشکی و دندانپزشکی پزشکی و دندانپزشکی (عمومی)
چکیده انگلیسی


• Older adults comprise a large portion of the population and consume multiple medications. They are at risk for various drug-drug interactions, some of which are life threatening.
• Older adults have numerous reasons to be at risk for drug-drug interactions, including normal physiological changes of aging, chronic medical conditions, and polypharmacy.
• The combination of medications that inhibit the renin-angiotensin-aldosterone system with trimethoprim-sulfamethoxazole presents a potentially life-threatening drug-drug interaction in older adults.

Older adults comprise 13% of the population of the United States and often have multiple chronic diseases that lead to the consumption of numerous prescription medications. Among the diagnoses often affecting older adults are hypertension, diabetes, and chronic kidney disease. Because of these diagnoses and normal physiologic changes of aging, older adults often are prescribed an inhibitor of the renin-angiotensin-aldosterone system, which may increase their risk for hyperkalemia and life-threatening arrhythmias if they are prescribed trimethoprim-sulfamethoxazole for a urinary tract infection. Careful consideration of renal status and medication usage is important when considering antimicrobial treatment for urinary tract infections in older adults.

ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: The Journal for Nurse Practitioners - Volume 12, Issue 3, March 2016, Pages e115–e118
نویسندگان
,